| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm, vicm5_13.2, -5.50 diopter implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2022 as a replacement lens to address low vault.It was reported that the vault issue resolved but for satus of the eye (signs/symptoms) the reporter stated " persistent residual astigmatism." additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).No similar complaint type events reported for units within the same lot.(b)(4).